# SDR UALA2009091102865

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 60,004 hours, 18,880 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L IS DIFFICULT TO ARM AND DISARM.  CLEANED OUT EXCESS STRING FROM THE BOTTOM OF TRACK.  GIRT BAR STRING WAS OUT OF POSITION AND REINSTALLED.
